Universidad Complutense de Madrid
E-Prints Complutense

Bounded Real-Analytic Submanifolds of Banach-Spaces

Impacto

Downloads

Downloads per month over past year

Jaramillo Aguado, Jesús Ángel (1989) Bounded Real-Analytic Submanifolds of Banach-Spaces. Proceedings of the American Mathematical Society, 105 (1). pp. 126-128. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

297kB

Official URL: http://www.ams.org/journals/proc/1989-105-01/S0002-9939-1989-0931740-9/S0002-9939-1989-0931740-9.pdf


URLURL Type
http://www.ams.org/Organisation


Abstract

It is shown that, in contrast to the complex case, every paracompact finite-dimensional real-analytic manifold can be embedded as a bounded and closed real-analytic submanifold of every infinite-dimensional real Banach
space.


Item Type:Article
Uncontrolled Keywords:Real Banach space; embedding; real analytic manifold
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16855
Deposited On:24 Oct 2012 08:26
Last Modified:27 Jul 2018 07:29

Origin of downloads

Repository Staff Only: item control page